# SDR WX0A2016012973082

- Difficulty date: January 24, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 56,420 hours, 47,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTOM EMER FLASHLIGHT AT FWD ATTENDANT JUMP SEAT INOPERATIVE.  R & R BATTERY IN EMER FLASHLIGHT AT FWD & BOTTOM FLIGHT ATTENDANT POSITION WITH A SERVICEABLE UNIT IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
